# SDR QXEA2019020100056

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 344 hours, 186 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF BURNING FOOD AFTER LANDING. FA DID NOT USE THE OVEN DURING THE FLIGHT. SMELL DISSAPATED AFTER ENGINE SHUT DOWN. FLIGHT CREW ADVISED SUSPECTED BURN COFFEE ODER. PREFORMED E175 FIM TASK 25-30-00-810-801A. NO DEFECTS FOUND. NO ODER DETECTED. INTERIGATED CMC, NO RELATED FAULT CODES FOUND. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
